Holomorphic Lipschitz functions in balls.

Walter Rudin

Commentarii mathematici Helvetici (1978)

  • Volume: 53, page 143-148
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Rudin, Walter. "Holomorphic Lipschitz functions in balls.." Commentarii mathematici Helvetici 53 (1978): 143-148. <http://eudml.org/doc/139728>.

author = {Rudin, Walter},
journal = {Commentarii mathematici Helvetici},
keywords = {Holomorphic Lipschitz Functions},
pages = {143-148},
title = {Holomorphic Lipschitz functions in balls.},
url = {http://eudml.org/doc/139728},
volume = {53},
year = {1978},

AU - Rudin, Walter
TI - Holomorphic Lipschitz functions in balls.
JO - Commentarii mathematici Helvetici
PY - 1978
VL - 53
SP - 143
EP - 148
KW - Holomorphic Lipschitz Functions
UR - http://eudml.org/doc/139728
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.